# SDR B4MR97027

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10309430
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND FE SEAT TRACK IS WORN.  REPLACED FE SEAT TRACK IAW B727 BOEING MM CHAPTER 25-10-81.  CORROSION TASK CARD NUMBER C53-221-01.  NON-ROUTINE TASK CARD NUMBER 110442.
